# SDR DALA2018122647410

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 65,130 hours, 27,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR GRIT BAR HOLDER FELL FROM DOOR NOT SECURED ON DOOR. CORRECTIVE ACTION: RE SECURED GIRT BAR AS REQ IAW AMM 25-66. (5095908)
